# SDR AALA202108025800

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,656 hours, 34,171 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725903800000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON TOP SKIN PANEL LOCATED ON THE REAR SPAR OF THE RIGHT WING, WATERLINE RIB 16. LENGTH = 2.100 INCHES, WIDTH = 0.612 INCHES, DEPTH = 0.003 INCHES. PERFORMED TIME LIMITED REPAIR ON LOWER SURFACE TOP SKIN PANEL PER EA NUMBER 328413.
